MathSciNet Relay Station
MathSciNet bibliographic data
MR1958093 35P25 (47A40 47A55 47F05)
Bruneau, Vincent; Petkov, Vesselin Meromorphic continuation of the spectral shift function. Duke Math. J. 116 (2003), no. 3, 389–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement